# SDR SWAA2022082937773

- Difficulty date: August 2, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N264LV
- Make and model: Boeing 737
- Aircraft serial: 32521
- Aircraft time: 52,647 hours, 31,317 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Barrier
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CUSTOMER REQUEST) CRACK VAPOR VARRIER BS 663 RBL 51 AT MAIN WHEEL WELL COMPARTMENT 2022-423180 / [01] TOOL USED CALIPER P/N 700-197-20; S/N 13083235; DUE DATE: 25-SEP-22.;[02] TOOL USED: SCALE P/N CL5000 S/N AE-37099 DUE DATE 16 AUG 22;[03] PERFORMED AN INTERIM REPAIR ON VAPOR BARRIER BS 663 RBL 51 AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 57-10-10-2R-2 REPAIR 2; PARAGRAPHS 1.A;C; 2.C. AND 6. SEE INDIVIDUAL SIGNOFFS BELOW.;[04] PERFORMED AN INTERIM REPAIR ON VAPOR BARRIER BS 663 RBL 51 AT MAIN WHEEL WELL COMPARTMENT AS PER B737-700 SRM 57-10-10-2R-2 REPAIR 2; PARAGRAPHS 1.A;C; 2.C. AND 6. SEE INDIVIDUAL SIGNOFFS BELOW.AS RII.
